# SDR ARWA970505

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171
- Condition: Corroded
- Location: Bs 940
- Part time: 76,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING INSPECTION, FOUND RIGHT MLG WHEELWELL LONGERON 24, FS 940.000 SUPPORT FITTING HAS LEVEL 2 CORROSION UPPER AND LOWER AREAS.  REMOVED AND DAMAGED FITTING PER SRM 51-3-0.  REMOVED CORROSION FROM AREA IAW 51-1-8.  TREATED AND PRIMED AREA IAW SRM 51-1-8.  INSTALLED NEW FITTING IAW SRM 51-1-8/51-3-0.  AMENDMENT TO ORIGINAL ARWA970505.  PART TOTAL CYCLES, 24,497.  (X)
